# SDR CALA2021091301564

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 77,868 hours, 12,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230132G
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP UPPER SURFACE HAS MULTIPLE DENTS, THE LARGEST BEING 1.5 INCH DIAMETER, .090 INCH DEEP. TAP TESTED NO DELAMINATION NOTED. ITEM REVIEWED AND LOCKED FOR MAINT FERRY UNLOCKED FOR MAINTENANCE FOR L/P 6678313 RHW INBOARD AFT FLAP T/E WEDGE DAMAGE FOR UPPER AREA PER UNITED EC/RA 5753-01942 REF FORM 44.0008 ITEM 1-21 ACCOMPLISHED.
